# SDR 97ZZZX1317

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: PA281
- Make and model: Piper PA-28-161
- Aircraft serial: 288016285
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: 452394
- Condition: Worn
- Location: Stabilator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIVOT BEARINGS WERE WORN TO POINT WHERE OUTBOARD END OF STABILATOR HAD 2 INCHES PLAY UP AND DOWN.
